# SDR SIMA1949

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253720624
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND FORWARD ENTRANCE AREA FLOOR FRAME AT STATION 272 HAS CORROSION.  REPAIRED FRAME BY REMOVING CORROSION, RESTORED SURFACE TREATMENT AND INSTALLED A DOUBLER IAW SAAB REPAIR STATEMENT.  (M)
